[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Re: VASO VAGAL- bathroom dizziness ?
From: Thomas Stewart
Piedad- You are nptalone w/ this dizziness after unirination;
Do not drink too much water right before bed-
You really could train your body to 'hold it' 'til the AM.
If you do get up- rise slowly and sit in bed before standing
Sit on the toilet instead of standing and do not strain your self.
PS- I'm told to limit alcohol and caffeine as well. Be sure to get enough salt in your diet too.
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007